# SDR SWAA2016081554802

- Difficulty date: August 5, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6569646
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 INBOARD FLAP OUTBOARD TRACK ANGLE CRACKED AT OUTBOARD INSPECTION PANEL RSS 283.   R & R THE ANGLE IAW DWG.
